# SDR SWAA990917

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446519
- Condition: Failed
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER TAKEOFF, NR 3 LE SLAT INTRANSIT LIGHT CAME ON, RECYCLED SLATS AND LIGHT REMAINED ON WITH FLAPS IN FULL UP POSITION.  REMOVED AND REPLACED NR 3 SLAT ACTUATOR PER MM.
